Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Suffering from endometrial cancer. Pain in abdomen and urination short up. Relief from pain and reduce urination frequency?

My mother is suffering from endometrial cancer . Her creatinine in dec2012 was 1 and now on 16feb13 it is 2.07. Could giving her combiflam aggravated her creatinine? She has moderate hydropherosis. In the last 6 days her urination has short up to onc eevery 2 hrs. What could be the cause for the urination. Also her pain in the abdominal AND pelvic region.She is on endace 40mg four times a day since mid dec2012. The spread is to her lungs and spleen(mildly) and contained since its detection in Dec2012. What should I do to relieve her pain and reduce urination frequency. Please advice.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist, Radiation 's  Response
Combiflam can not be given in impaired renal function. You should better try opioid group of drugs. Increased frequency of urination may be due to urinary tract infection, or bladder irritation due to local spread of disease, so a urine routine and culture may be helpful then the drugs can be selected accordingly. Consult your oncologist.
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor